EconPapers    
Economics at your fingertips  
 

Strong law of large numbers with respect to a fuzzy probability measure

Dan Ralescu ()

METRON, 2013, vol. 71, issue 3, 206 pages

Abstract: We describe the concepts of fuzzy probability measure and the expected value (integral) of a random vector in this framework. The main result presented here is a strong law of large numbers with respect to a fuzzy probability measure. This framework is useful in Bayesian inference with a prior containing a mixture of probabilistic-fuzzy information. Copyright Sapienza Università di Roma 2013

Keywords: Set-valued measure; Fuzzy sets; Fuzzy probability; Strong law of large numbers (search for similar items in EconPapers)
Date: 2013
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s40300-013-0022-z (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metron:v:71:y:2013:i:3:p:201-206

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40300

DOI: 10.1007/s40300-013-0022-z

Access Statistics for this article

METRON is currently edited by Marco Alfo'

More articles in METRON from Springer, Sapienza Università di Roma
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metron:v:71:y:2013:i:3:p:201-206